Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Spectral pictures of $AB$ and $BA$


Authors: Robin Harte, Young Ok Kim and Woo Young Lee
Journal: Proc. Amer. Math. Soc. 134 (2006), 105-110
MSC (2000): Primary 47A10, 47A53, 47A66
Published electronically: August 11, 2005
MathSciNet review: 2170549
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The spectral pictures of products $AB$ and $BA$ of Banach space operators are compared; in particular when one of them is `of index zero'.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A10, 47A53, 47A66

Retrieve articles in all journals with MSC (2000): 47A10, 47A53, 47A66


Additional Information

Robin Harte
Affiliation: School of Mathematics, Trinity College, Dublin, Ireland
Email: rharte@maths.tcd.ie

Young Ok Kim
Affiliation: Department of Mathematics, Seoul National University, Seoul 151-742, Korea
Email: yhkim@skku.ac.kr

Woo Young Lee
Affiliation: Department of Mathematics, Seoul National University, Seoul 151-742, Korea
Email: wylee@math.snu.ac.kr

DOI: http://dx.doi.org/10.1090/S0002-9939-05-08015-9
PII: S 0002-9939(05)08015-9
Keywords: Spectral pictures, index zero, quasitriangular, essentially normal operators, compalent, generalized Aluthge transforms
Received by editor(s): November 7, 2003
Published electronically: August 11, 2005
Additional Notes: This work was supported by a grant (R14-2003-006-01000-0) from the Korea Science and Engineering Foundation, and by Enterprise Ireland Basic Research Grant SC/2002/0266
Communicated by: David R. Larson
Article copyright: © Copyright 2005 American Mathematical Society